MAUDE Adverse Event Report: ROGERS FOAM CORPORATION ARM PROTECTOR, SURGICAL, ULNAR NERVE, 1.0 DENSITY; SUPPORT, PATIENT POSITION

ROGERS FOAM CORPORATION ARM PROTECTOR, SURGICAL, ULNAR NERVE, 1.0 DENSITY; SUPPORT, PATIENT POSITION
Model Number M9500E
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/31/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A complaint was received on 6/7/2023 reporting hair in bag.A supplier corrective action request (scar) was issued to the positioner supplier (b)(4).The sample has not been returned to deroyal for evaluation at this time.This investigation is not complete at this time.No further information is available at this time.We will provide follow-up report once additional information becomes available.
 
Event or Problem Description
Hair in bag.
 
Additional Manufacturer Narrative
The sample nor picture of the sample were not returned to deroyal industries for evaluation.A supplier corrective action request (scar) was issued to the positioner supplier rogers foam corporation.Root cause: was unable to be determined by supplier rogers foam corporation as specific defective samples were not obtained.Potential root cause determined by rogers foam corporation: employees not wearing their hairnets correctly and the movement of the fans along with potential production line work process issue.The following corrective and preventive actions have taken place by rogers foam corporation: completed retraining with their employees, added fans to the maintenance plan, and will determine another means of transportation of the material from table to table.Deroyal reviewed failure modes and effects analysis (fmea) and corrective actions and preventative actions (capa) and no issues were found.Deroyal will continue to monitor for trends surrounding this item and issue.This investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.

Brand Name
ARM PROTECTOR, SURGICAL, ULNAR NERVE, 1.0 DENSITY
Common Device Name
SUPPORT, PATIENT POSITION
Manufacturer (Section D)
ROGERS FOAM CORPORATION
20 vernon street
sommerville MA 02145
Manufacturer (Section G)
DEROYAL INDUSTRIES, INC.
185 richardson way
maynardville TN 37807
Manufacturer Contact
reagan newman
200 debusk lane
powell, TN 37849
8653622106
MDR Report Key19944268
Report Number1034876-2023-00002
Device Sequence Number15311764
Product Code CCX
UDI-Device Identifier00749756563321
UDI-Public00749756563321
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberM9500E
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/08/2024
Supplement Report FDA Received Date08/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown